# SDR MASA200600649

- Difficulty date: March 3, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 5,154 hours, 5,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7166 IAD - FLOOR LIGHTING STRIP FWD CABIN LOOSE.  MX RESECURED THE LIGHT STRIP.  OP'S CHECK GOOD.
